# SDR ABXA200911170063

- Difficulty date: November 16, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767281
- Aircraft serial: 23434
- Aircraft time: 49,949 hours, 41,091 cycles
- Engine: Ge CF680A
- System (JASC): 2230 · Auto Throttle System
- Part: Mec
- Part number: 8063506
- Part serial: WYG33256
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 35,010 hours, 24,257 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FLAMED OUT AT APPROXIMATELY 1,000 AGL AFTER VNAV SELECTED.  RE-LIGHT OF LEFT ENGINE SUCCESSFUL.  (WHEN VNAV IS SELECTED THIS CHANGES THE THRUST PROFILE.  FLAME OUT OCCURRED AS THROTTLES CAME BACK.)  INSPECTED SUMPS AND FOUND NO WATER.  FUEL FILTERS INSPECTED AND CLEAN.  IGNITION IS GOOD. MEC WAS REMOVED AND REPLACED PER FIM REF LG ITEM 3.  OPS CHECKED ON ENG RUN IAW MM 71-00-00, CHECKED NORMAL.
